# SDR IPXA11M70178

- Difficulty date: October 12, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6752502
- Part serial: IPXA46951
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT INBD FLAP VANE LOWER SURFACE IS DELAMINATED AT XIFH 252.5.  ACCOMPLISHED EA 01011-5750-01-A3515 I/R, AND EO MD11-5750-44768-A.
